# SDR SCNA20201201378

- Difficulty date: November 15, 2020
- Submitted: December 1, 2020
- Operation: Air carrier
- Aircraft: N817SY
- Make and model: Boeing 737-8K2
- Aircraft serial: 30392
- Aircraft time: 65,543 hours, 25,167 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Cover Plate
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN INBOARD MAIN FLAP COVER PLATE AND STRAP HAVE CORROSION AROUND FASTENER HOLES.  REMOVED AND REPLACED RT MAIN FLAP INBOARD COVER PLATE, IAW SRM 51-40-08-0G-0 PAR 5 AND DWG 113A2001 REV H.
